Quotation Böhm, W., Katzenbeisser, W.. 2005. On the number of inversions in bimodal permutations. Journal of Statistical Planning and Inference 135 (1): 55-63


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Statistical Planning and Inference
Citation Index SCI
WU-Journal-Rating new FIN-A
Title On the number of inversions in bimodal permutations
Year 2005
Reviewed? Y

Associations

People
Böhm, Walter (Details)
Katzenbeisser, Walter (Former researcher)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search